# SDR EISA97230

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263US
- Make and model: Boeing 727251
- Aircraft serial: 19982
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Fire Wall
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE BELL SOUNDED ON DESCENT INTO 'VIT' WITH NO FIRE LIGHT ILLUMINATED.  FOUND NR 2 FIRE WALL CANNON PLUG WITH MOISTURE, CLEANED CANNON PLUG.  OPS CHECK SYSTEM PER CHAP 26, SYSTEM CHECKED GOOD.  TT:  57,744.26 HOURS.  TC:  47,534.  (X)
